Pacific Journal of Mathematics

Automorphisms definable by formulas.

John Grant

Article information

Source
Pacific J. Math., Volume 44, Number 1 (1973), 107-115.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102948653

Mathematical Reviews number (MathSciNet)
MR0314613

Zentralblatt MATH identifier
0249.02027

Subjects
Primary: 02H05
Secondary: 02H15 20A10: Metamathematical considerations {For word problems, see 20F10}

Citation

Grant, John. Automorphisms definable by formulas. Pacific J. Math. 44 (1973), no. 1, 107--115. https://projecteuclid.org/euclid.pjm/1102948653


Export citation

References

  • [1] J. L. Bell and A. B. Slomson, Models and Ultraproducts:an introduction, North- Holland, Amsterdam, 1969.
  • [2] J. Grant, Recognizable algebras of formulas (toappear).
  • [3] G. Gratzer, Universal Algebra, Van Nostrand, Princeton,1968.
  • [4] G. Kreisel andJ. L. Krivine, Elements of Mathematical Logic (Model Theory), North- Holland, Amsterdam, 1967.
  • [5] A. G. Kurosh, The Theory of Groups, vol. one,Chelsea, New York, 1955.
  • [6] W. E. Marsh, Definable automorphisms, Amer. Math. Soc.Notices, 16 (1969),423.
  • [7] T. Ohkuma, Sur quelques ensembles ordonnes lineairement, Fund. Math., 43 (1956), 326-337.
  • [8] L. Redei, Algebra I, Pergamon Press, Oxford, 1967.
  • [9] A. Robinson, Introductionto Model Theory and to the Metamathematicsof Algebra, North-Holland, Amsterdam, 1965.
  • [10] H. Rogers Jr., Some Problemsof Definability in Recursive Function Theory, in Sets, Models and Recursion Theory, North-Holland, Amsterdam, 1967, 183-201.
  • [11] C. Ryll-Nardzewski, On the categoricity in power ^ Xo, Bull. Acad. Polon. Sci., 7 (1959), 545-548.
  • [12] W. R. Scott, Group Theory, Prentice-Hall, Englewood Cliffs, 1964.

See also

  • Corr : John Grant. Corrections to: ``Automorphisms definable by formulas''. Pacific Journal of Mathematics volume 55, issue 2, (1974), pp. 639-639.